Existence of generalized and stationary statistical solutions for a system of equations of an electron fluid in a bounded domain
Differencialʹnye uravneniâ, Tome 16 (1980) no. 3, pp. 537-544
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1980_16_3_a18,
author = {A. P. Kharchenko},
title = {Existence of generalized and stationary statistical solutions for a system of equations of an electron fluid in a bounded domain},
journal = {Differencialʹnye uravneni\^a},
pages = {537--544},
year = {1980},
volume = {16},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1980_16_3_a18/}
}
TY - JOUR AU - A. P. Kharchenko TI - Existence of generalized and stationary statistical solutions for a system of equations of an electron fluid in a bounded domain JO - Differencialʹnye uravneniâ PY - 1980 SP - 537 EP - 544 VL - 16 IS - 3 UR - http://geodesic.mathdoc.fr/item/DE_1980_16_3_a18/ LA - ru ID - DE_1980_16_3_a18 ER -
%0 Journal Article %A A. P. Kharchenko %T Existence of generalized and stationary statistical solutions for a system of equations of an electron fluid in a bounded domain %J Differencialʹnye uravneniâ %D 1980 %P 537-544 %V 16 %N 3 %U http://geodesic.mathdoc.fr/item/DE_1980_16_3_a18/ %G ru %F DE_1980_16_3_a18
A. P. Kharchenko. Existence of generalized and stationary statistical solutions for a system of equations of an electron fluid in a bounded domain. Differencialʹnye uravneniâ, Tome 16 (1980) no. 3, pp. 537-544. http://geodesic.mathdoc.fr/item/DE_1980_16_3_a18/